Inventiones mathematicae

, Volume 119, Issue 1, pp 585–614 | Cite as

Holomorphic Anosov systems

  • Étienne Ghys


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [Ah] Ahlfors, L. V.: Quasiconformal mappings. Van Nostrand, Princeton, 1966Google Scholar
  2. [Ba] Barbot, T.: Géométrie transverse des flots d'Anosov, Thèse, Lyon, 1992Google Scholar
  3. [Bo] Bowen, R.: Markov partitions for Axiom A diffeomorphisms, Am. J. Math.92, 907–918 (1970)Google Scholar
  4. [Ca] Candel, A.: Uniformization theorem for surface laminations, Ann. Sci. Ec. Norm. Sup.26, 489–516 (1993)Google Scholar
  5. [En] Enriques, F.: Sulle superficie algebricke che ammetiono una serie discontinua di transformazioni birazionali, Rend. Acc. Lincei15, 665–669 (1906)Google Scholar
  6. [F-J] Farell, T., Jones, L.: Markov cell structure near a hyperbolic set, Memoirs of the AMS.491 (1993)Google Scholar
  7. [Fr] Franks, J.: Anosov diffeomorphisms, Proc. Symp. Pure Maths.14, 61–93 (1970)Google Scholar
  8. [Fu] Fujiki, A.: On automorphism groups of compact Kähler manifolds, Inventiones44, 225–258 (1978)Google Scholar
  9. [Gh1] Ghys, E.: Actions localement libres du groupe affine, Inventiones82, 479–526 (1985)Google Scholar
  10. [Gh2] Ghys, E.: Flots d'Anosov dont les feuilletages stables sont différentiables, Ann. Scient. Ec. Norm. Sup.20, 251–270 (1987)Google Scholar
  11. [Gh3] Ghys, E.: Gauss-Bonnet theorem for 2-dimensional foliations, Journal of Func. Analysis77, 51–59 (1988)Google Scholar
  12. [Gh4] Ghys, E.: Déformations de flots d'Anosov et de groupes fuchsiens, Ann. Inst. Fourier, Grenoble42, 209–247 (1992)Google Scholar
  13. [Gh5] Ghys, E.: Rigidité différentiable des groupes fuchsiens, Publ. Sci. I.H.E.S.78, 163–185 (1993)Google Scholar
  14. [G-V] Ghys, E., Verjovsky, A.: Locally free holomorphic actions of the complex affine group, (preprint) (1994)Google Scholar
  15. [Gol] Goldman, W.: Nonstandard Lorentz space forms, J. Differ. Geom.21, 301–308 (1985)Google Scholar
  16. [G-H] Gottschalk, W. H., Hedlund, G. A.: Topological Dynamics, vol. 36, AMS Pub Colloquium, 1955Google Scholar
  17. [Gr] Gromov, M.: Three remarks on geodesic dynamics and fundamental group, (unpublished preprint, SUNY) (1977)Google Scholar
  18. [Ha] Haefliger, A.: Groupoides d'holonomie et classifiants, Astérisque116, 70–97 (1984)Google Scholar
  19. [HPS] Hirsch, M., Pugh, C. and Shub, M.: Invariant manifolds, (Lecture Notes 583), Springer Verlag, New York, 1977Google Scholar
  20. [H-S] Hsiang, W. C., Shaneson, J. L.: On fake tori, Topology of manifolds, Markham Publishing Company, 1969, pp. 18–51Google Scholar
  21. [Man] Mañé, R.: Ergodic theory and differentiable dynamics, Springer Verlag, New York, 1987Google Scholar
  22. [Mann] Manning, A.: There are no new Anosov diffeomorphisms on tori, Amer. J. Math.96, 422–429 (1974)Google Scholar
  23. [Maz] Mazur, B.: The topology of rational points, Experimental Math.1, 35–45 (1992)Google Scholar
  24. [Mi] Milnor, J., Stasheff, J.: Characteristic classes, Princeton University Press, Princeton, 1974Google Scholar
  25. [Mu] Mumford, D.: Abelian varieties, (second edition), Oxford University Press, Oxford, 1974Google Scholar
  26. [Pl1] Plante, J.: Anosov flows, Amer. J. Math.94, 729–754 (1972)Google Scholar
  27. [Pl2] Plante, J.: Anosov flows, transversely affine foliations and a conjecture of Verjovsky, J. London Math. Soc. (2)23, 359–362 (1981)Google Scholar
  28. [Ra] Raghunathan, M. S.: On the first cohomology of discrete subgroups of semi-simple Lie groups, Amer. J. Math.87, 103–139 (1965)Google Scholar
  29. [Ro] Roth, L.: Algebraic Threefolds, Springer, 1955Google Scholar
  30. [Si] Sinai, Ya.: Markov partitions andC-diffeomorphisms, Anal. and Appl.2, 70–80 (1968)Google Scholar
  31. [Sm] Smale, S.: Differentiable dynamical systems, Bull. Amer. Math. Soc.73, 747–817 (1967)Google Scholar
  32. [Sn] Snow, D.: Transformation groups of compact Kähler spaces, Arch. Math.37, 364–371 (1981)Google Scholar
  33. [Su] Sullivan, D.: Bounds, quadratic differentials, and renormalization conjectures, Mathematics into the Twenty first Century, Vol. 2, American Mathematical Society, Providence, 1991Google Scholar
  34. [Th] Thurston, W.: The geometry and topology of 3-manifolds, (Princeton Lecture Notes), 1977Google Scholar
  35. [Ve] Verjovsky, A.: A uniformization theorem for complex foliations by Riemann surfaces, Contemporary Mathematics58 (Part III) (1987)Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Étienne Ghys
    • 1
  1. 1.UMR 128 CNRSÉcole Normale Supérieure de LyonLyonFrance

Personalised recommendations